Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Differentiable actions of compact abelian Lie Groups on $ S\sp{n}$


Author: L. N. Mann
Journal: Proc. Amer. Math. Soc. 16 (1965), 480-484
MSC: Primary 57.47
DOI: https://doi.org/10.1090/S0002-9939-1965-0175996-5
MathSciNet review: 0175996
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.47

Retrieve articles in all journals with MSC: 57.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0175996-5
Article copyright: © Copyright 1965 American Mathematical Society